MathSciNet Relay Station
MathSciNet bibliographic data
MR444487 05A10 (40A99)
Garsia, A. M.; Joni, S. A. A new expression for umbral operators and power series inversion. Proc. Amer. Math. Soc. 64 (1977), no. 1, 179–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement